# SDR HALA0600770

- Difficulty date: September 5, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1197 S7-8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE IN EXTERNAL FUSELAGE SKIN AT BS 1197 +38.  DRILLED OUT DAMAGE TO A DIA OF .127 INCH PER SRM 53-00-01-2R-8 SEC 1 STEP 3-A.  NDI TO VERIFY HOLE IS FREE OF CRACKS, PER STEP 3,B.  HFEC INSP HOLE, NO CRACKS NOTED IAW 767NDT, PT6, 51-00-19.  QC VERIFIED DAMAGE REMOVAL.  OVERSIZED HOLE TO A DIA OF .193 INCH AND INSTALLED FASTENER PER SRM 53-00-01/201 STEP 3.  PROTECTIVE FINISH WILL BE APPLIED ON CLEAN/PAINT 6.
